Question

Hi every one is been along time not contributing is due to the pain n flare up on my wrist I hope u guys are all feeling much better . I have two question to ask so please I need some help one is I stop my Mexth my doctor replace it with Leflunomide I sop because even due it was d pen it still make m sick n dizzy, two am on cimzia injection n my doctor ask m if I will like to stop it n try Embreal plz I need ur advice n thanks

4 Replies

oldestnewest
  • Hi Boo,

    I stopped mtx for exactly the same reason. I've never been needle phobic but it just made me feel awful. Sick and my mouth would salivate. As for the other I can't comment but whatever you decide all you can do is try. What works for one may not work on another but you have to feel comfortable with it and that the side effects have to be better than a flare up or its not working.

    Take care and keep in touch.

    Lxxx

  • Thanks louise09 I will appreciate your advice

  • Hi Boo25,

    If you want to find some more information about the new medications your Consultant is recommending (Leflunomide and Enbrel), you can find them on our website here:

    nras.org.uk/medication

    Alternatively, I would suggest speaking to the rheumatology nurse at your local hospital - you should have been given a number you can call if you're concerned about your medication. There is also the NRAS Helpline on 0800 298 7650.

    Kind regards

    Emma - NRAS

  • Thanks Emma for your advice I will call the helpline

You may also like...